# SDR ASOA06166

- Difficulty date: February 10, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Engine: Ge CF343B1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Nut Plate
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE NUT PLATE, ON THE MOST OB FLOOR PANEL, AT FS 409.0+128, WAS FOUND TO BE BROKEN.  MAINTENANCE REMOVED AND REPLACED THE NUT PLATE, ON THE MOST OB FLOOR PANEL, AT FS 409.0+128, IAW SRM.  (K)
